# SDR 2008UALA02528

- Difficulty date: April 30, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 48,325 hours, 17,177 cycles
- Engine: Iae V2527A5
- System (JASC): 3251 · Steering Unit
- Part: Control Servo
- Part number: GA712823
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

PER CREW, AIRCRAFT PULLS TO LEFT AT TAXI SPEED, REQUIRES 2 DEGREES OF TILLER DEFLECTION.  SUPPLEMENTAL DATA UPDATE, NOSE WHEEL STEERING CONTROL SERVO FAILING.  REPLACED NOSE WHEEL STEERING CONTROL SERVO, TAXI TEST GOOD.
